# SDR UF6A970606

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- Engine: Pwa PW126A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324484119
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,586 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5725 - ON TAKEOFF ROLL WITH RIGHT POWER LEVERS TO STOPS, TORQUE CAME UP TO 90 PERCENT, RATED UP TO 96 PERCENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 MECHANICAL FUEL CONTROL..  SYSTEM OPS CHECKED GOOD.  (M)
